# SDR MALA000499

- Difficulty date: July 27, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GROUP OF DENTS ON LT SIDE OF FUSELAGE 15 INCHES BELOW WINDOW AT STA 355.0.  REFER TO CELSIUS TASK CARD 2528, W/O18639 AND SAAB STATEMENT 72SDS2728.  MAINTENANCE FOUND DENTS TO RANGE IN DEPTH FROM .002AND .010, SUBJECT DENTS ARE TO CLOSE TOGETHER AND ARE OUT OF  LIMITS, DENTS ARE ACCEPTED AS IS IAW SAAB REPAIR STATEMENT 72SDS2728.
